A case of topical opioid-induced delirium mistaken as behavioural and psychological symptoms of dementia in demented state
Article first published online: 12 JUN 2013
© 2013 The Authors. Psychogeriatrics © 2013 Japanese Psychogeriatric Society
Volume 13, Issue 2, pages 118–123, June 2013
How to Cite
Ito, G. and Kanemoto, K. (2013), A case of topical opioid-induced delirium mistaken as behavioural and psychological symptoms of dementia in demented state. Psychogeriatrics, 13: 118–123. doi: 10.1111/psyg.12007
- Issue published online: 12 JUN 2013
- Article first published online: 12 JUN 2013
- Manuscript Accepted: 19 FEB 2013
- Manuscript Revised: 18 FEB 2013
- Manuscript Received: 20 SEP 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.